I was on pain patch for 5 years, with 2 years of neck and shoulder tightness, and a never-ending headache. I thought, at first, that menopause was giving me this condition. After 2 years of fighting back with hormones and supplements I finally realized it was a "rebound" effect. My body was finished with this patch and let me know in spades that it was done and I had to get off the patch.
This is only for people who are having a similar problem. If you have a patch and you're doing fine, good for you. If you are having nausea, headaches, loss of appetite, and trouble sleeping, it may very well be your patch.
It is not uncommon for this "rebound" to get people who have been on pain meds for a while. The doc my not tell you that. I found as long as I was blaming menopause for my troubles, the doc let me believe that and said nothing about the fact that many people begin to have "rebound" effects after a few years on the same meds.
If this is not you, disregard. I know that this pain treatment is very valuable.